National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Acta Mathematicae Applicatae Sinica(2,470)
ISSN: 0168-9673
1    
A Riemann-Hilbert Approach to the Chen-Lee-Liu Equation on the Half Line 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:34  Issue:3  Page:493-515  

Zhang Ning;   Xia Tie-cheng;   Fan En-gui;  

来源数据库:[Web of Science, Scopus]         被引频次:17

文摘信息 获取全文 问图书馆员

2    
Remarks on Fractional ID-k-factor-critical Graphs 期刊论文

ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES     ISSN:0168-9673  Volume:35  Issue:2  Page:458-464  

Zhou SZ;   Xu L;   Xu ZR;  

被引频次:2

文摘信息 问图书馆员

3    
Cubic Semisymmetric Graphs of Order 2qp 2 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:629-637  

Hua Xiao-hui;   Guo Song-tao;   Chen Li;  

文摘信息 问图书馆员

4    
Cubic Semisymmetric Graphs of Order 2qp.sup.2 期刊论文

Acta Mathematicae Applicatae Sinica (English Series)     ISSN:0168-9673  Volume:35  Issue:3  Page:629  

Hua Xiao-hui;   Guo Song-tao;   Chen Li;  

文摘信息 问图书馆员

5    
Higher-order Optimality Conditions and Duality for Approximate Solutions in Non-convex Set-valued Optimization 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:620-628  

Yu Guo-lin;   Gong Tian-tian;  

文摘信息 问图书馆员

6    
Sign-changing Solutions to Nonlinear Elliptic Equations with Hardy Potential and Critical Parameter in ℝ 2 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:689-694  

Xie Chao-dong;   Chen Zhi-hui;  

文摘信息 问图书馆员

7    
Existence Results of Damped Second Order Impulsive Functional Differential Equations with Infinite Delay 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:564-579  

Xie Sheng-li;   Xie Yi-ming;  

文摘信息 问图书馆员

8    
Evolutionary p(x)-Laplacian Equation with a Convection Term 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:655-670  

Zhan Hua-shui;  

文摘信息 问图书馆员

9    
Nonparametric M-estimation for Functional Stationary Ergodic Data 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:491-512  

Xiong Xian-zhu;   Lin Zheng-yan;  

文摘信息 问图书馆员

10    
Sign-changing Solutions to Nonlinear Elliptic Equations with Hardy Potential and Critical Parameter in ℝ2 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:689-694  

Xie Chao-dong;   Chen Zhi-hui;  

问图书馆员

11    
On a General Class of Semiparametric Hazards Regression Models for Recurrent Gap Times 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:549-563  

Jiang Qin;   Zhao Hui;   Qin Hong;  

文摘信息 问图书馆员

12    
Reconstruction of Singular Second-order Differential Equations From Spectral Characteristics 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:645-654  

Mosazadeh Seyfollah;  

文摘信息 问图书馆员

13    
The Hamilton-Connectivity with the Degree Sum of Non-adjacent Subgraphs of Claw-free Graphs 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:580-590  

Zheng Wei;   Wang Li-gong;  

文摘信息 问图书馆员

14    
New Lower Bounds to Wrap-around L 2-discrepancy for U-type Designs with Three-level 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:513-520  

Wang Zheng-hong;   Qin Hong;  

文摘信息 问图书馆员

15    
Asymptotic Stability of Monotone Decreasing Kink Profile Solitary Wave Solutions for Generalized KdV-Burgers Equation 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:475-490  

Zhang Wei-guo;   Li Wen-xia;   Deng Sheng-er;   Li Xiang;  

文摘信息 问图书馆员

16    
A Double Varying-coefficient Modeling Approach for Analyzing Longitudinal Observations 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:671-688  

Xu Qun-fang;   Li Rui;  

文摘信息 问图书馆员

17    
Wolfe-Type Duality for Mathematical Programs with Equilibrium Constraints 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:532-540  

Guo Lei;   Lin Gui-hua;   Zhao Jing;  

文摘信息 问图书馆员

18    
The Bahadur Representation for Sample Quantiles Under Dependent Sequence 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:521-531  

Yang Wen-zhi;   Hu Shu-he;   Wang Xue-jun;  

文摘信息 问图书馆员

19    
Cubic Semisymmetric Graphs of Order 2qp2 期刊论文

Acta Mathematicae Applicatae Sinica, English Series     ISSN:0168-9673  Volume:35  Issue:3  Page:629-637  

Hua Xiao-hui;   Guo Song-tao;   Chen Li;  

问图书馆员

20    
Sign-changing Solutions to Nonlinear Elliptic Equations with Hardy Potential and Critical Parameter in [] .sup.2 期刊论文

Acta Mathematicae Applicatae Sinica (English Series)     ISSN:0168-9673  Volume:35  Issue:3  Page:689  

Xie Chao-dong;   Chen Zhi-hui;  

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×